# SDR 03FDEA00843

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 32,989 hours, 17,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DAMAGED ON UPPER DECK AT POSITION 6R.DAMAGE CAUSED BY BALLAST PALLET HITTING LOCK DAMAGING FLOOR.    NO RESTRICTION FLOOR DAMAGE ON UPPER DECK..REF E.A 6-5321-71244, OK FOR SCV  TEMPORARY REPAIR ACCOMPLISHED PER E.A. 6-5321-71244.  0FACT  02JUN03  18:06  CWF U  REPAIRED DAMAGED FLOOR STRUCTURE BY REPLACING THE BROKEN SEAT TRACK ADAPTER   AND THE BROKEN FLOOR PANEL IAW EA 6-5321-71244 PART 2
